Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Galois conditions and Galois groups of simple rings


Author: Takasi Nagahara
Journal: Trans. Amer. Math. Soc. 116 (1965), 417-434
MSC: Primary 16.70; Secondary 16.46
DOI: https://doi.org/10.1090/S0002-9947-1965-0186704-0
MathSciNet review: 0186704
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [2] T. Nagahara, On algebraic Galois extensions of simple rings, Math. J. Okayama Univ. 11 (1962), 59-65. MR 0140543 (25:3961)
  • [3] T. Nagahara and H. Tominaga, On Galois and locally Galois extensions of simple rings, Math. J. Okayama Univ. 10 (1961), 143-166.
  • [4] -, On Galois theory of simple rings, Math. J. Okayama Univ. 11 (1963), 79-117. MR 0160796 (28:4007a)
  • [5] -, Some theorems on Galois theory of simple rings, J. Fac. Sci. Hokkaido Univ. Ser. I 17 (1963), 1-13. MR 0159840 (28:3056)
  • [6] T. Nakayama, Galois theory of simple rings, Trans. Amer. Math. Soc. 73 (1962), 276-292. MR 0049875 (14:240a)
  • [7] A. Rosenberg and D. Zelinsky, Galois theory of continuous linear transformation rings, Trans. Amer. Math. Soc. 79 (1955), 429-452. MR 0072121 (17:231g)
  • [8] H. Tominaga, Galois theory of simple rings, Math. J. Okayama Univ. 6 (1956), 29-48. MR 0082963 (18:636f)
  • [9] -, Galois theory of simple rings. II, Math. J. Okayama Univ. 6 (1957), 153-170. MR 0087633 (19:382a)
  • [10] J. H. Walter, On the Galois theory of division rings, Proc. Amer. Math. Soc. 10 (1957), 868-907. MR 0113919 (22:4750)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.70, 16.46

Retrieve articles in all journals with MSC: 16.70, 16.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0186704-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society